# SDR ABXA9500833

- Difficulty date: July 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N906AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47072
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 59114065
- Condition: Damaged
- Location: Fwd Entry Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, A PREVIOUS REPAIR WAS FOUND TO BE DAMAGED AT THE FORWARD ENTRY DOOR JAMB.  REPAIRED IAW ABX REA D953-12135-MR.
